# SDR ZZDA2012020

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY FLOOR AISLE LIGHTS INOP AT SEAT ROW 11, 12, 14, 15, 16, 17 AND 18.  PERFORMED FIM TASK 33-50 TASK 8/01.  FOUND LOOSE GROUND STUD AT STATION 503R BETWEEN LONGERONS 7R AND 8R - TIGHTENED AS REQUIRED - REF B717 SWPM 20-50 AND WIRING DIAGRAM MANUAL 33-51-14, OPS CHECKED NORMAL.
